# SDR QR9R2025091500001

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9297
- Aircraft time: 5,531 hours
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17027DA01
- Part serial: 3013
- Condition: Inaccurate
- Location: Nav System
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

COPILOT ALTIMETER HAS 80 FOOT ERROR. 30.15 READ IN KOLSMANN WINDOW WITH FIELD ELEVATION OF 301 SET. CURRENT ALTIMETER AT TIME OF CHECK WAS 30.07. REMOVED AND REPLACED #1 ADC IAW 34-11-00, 4-1.
